MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 56MM, W/P2 COATING

ENCORE MEDICAL L.P. FOUNDATION HIP; FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 56MM, W/P2 COATING
Model Number 430-98-056
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reported incident - acetabular bone screw appeared to advance beyond the cluster hole of the fmp shell.The screw was drilled using the fmp drill guide, short 3.3 millimeter drill bit, and fmp drill bit shaft.An fmp department gauge was used to measure the screw length and the 40 millimeter screw was inserted by hand by the surgeon.The real liner was then impacted in place in usual fashion.Upon review of the intra operative x-ray for the femoral broach, it was noticed that the acetabular bone screw appeared to have advanced farther than the bottom of the shell.
 
Additional Manufacturer Narrative
Manufacturer narrative: this mdr will be voided.The screw remained in the patient with the original implant.Nothing was removed and surgery was completed as intended.

Brand Name
FOUNDATION HIP
Common Device Name
FMP HEMISPHERICAL SHELLS W/SCREW HOLES, 56MM, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7419298
Report Number1644408-2018-00332
Device Sequence Number69674
Product Code LPH
UDI-Device Identifier00888912084048
UDI-Public(01)00888912084048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430-98-056
Device Catalogue Number430-98-056
Device Lot Number591G1228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-040, LOT 010A1138
Patient Age89 YR